Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

· Registered
Joined
·
120 Posts
Discussion Starter · #1 ·
O.K A little bit of progress.Yesterday I took one pill twice a day.Had soft stools so I took imodium.I was okay.Today one pill after breakfast.I had urgency but when I went I finally had a formed bm.So here's the problem: I have terrible nausea.Is that normal?And is it o.k if I take the calcium only twice a day since I only eat twice a day.Otherwise I FEEl my stomach, it's hard to explain, it's calm but acting up at the same time.But there is some progress!Thanks again!
 

· Registered
Joined
·
287 Posts
Luna, I am a former Lotronex user who is now having great results with Caltrate. I had a very bad adjustment when I stopped (AKA ran out of) Lotronex. It took a few weeks before I felt semi-normal again. When I started the Calcium, I had nausea for about a week or two and then it went away. I was crushed when Lotronex was pulled, but I have been doing great with Calcium. I have been taking it almost a year now and I am able to eat so many things that I couldn't before. One more thing that I would suggest that has helped me alot is Mike's Hypnosis tapes. They have taken so much of the anxiety out of my IBS. Good luck! I will be thinking good thoughts for you....Kim
 

· Registered
Joined
·
5,421 Posts
Luna,I really do think you need 3 doses because only 2 does not seem to be enough to stop the diarrhea and there is too much time between the last dose and the first dose to keep enough in you body working is magic and controling the diarrhea. You do not have to eat a full meal just eat a small amount of something so you do not have an empty stomach and you will not get too much indigestion from the calcium.Stick with it I think you are making some progress. I would not say I had nausea just a little gas and indigestion when I first started.Thinking good thoughts for you.Linda
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top